I have progressively been getting worse. I think it is related to hormones but no one agrees that hormosnes can cause this problem.
shakey hands - I am an artist, they only shake enough for me to notice but painting a straight line is impossable right now.
extreem body weakness without drousiness ( though I have been sleeping 8-10 hours when I usually require 6)
When I do walk up stairs or something I feel like I did it with 100lb on my back
heartbeat thumps in my eay
vission disterbances (can't really explain this, it's like I loose focus but I can see everything just fine.
sometimes my feet and hands feel I have to stretch them
my feet get cold when I am hot
feel like I am not getting oxygin but pulse ox is normal
all blood tests are normal
I am taking thyroid and adrenal supports and 4000mg of fish oil
Oh and the most embarresing. I have wicked burping issues.
It seem these problems are cyclical and I will feel great for a week and then I feel bad for 3. I have two wonderful children and love being with them but I am a misserable mom for three weeks out of the month. I am getting so sad that I have not found how to fix this. Now I am petrifide that I am going to die of something and leave my wonderful children alone.
Blood sugar seem fine but they haven't done the full blown test. But if I were going to say anything that is feels like; it would be hypoglycimia. But it will last for days and days... even when I eat. With each new month I seem to be getting worse and worse. Oh by the way I may have been exposed to Epstein Barr virus. My sister has it but I have not seen her in over a year. could these be the same symptoms and can it lay dorment and then you get it latter. It seems like I started having problems right after my son was born and they have progressivy gotten worse. I am nervouse about next month because this month was a bit scarey.
Thank you for you help
signed a possable hypocondriac
ps: please excuse my spelling. Not my strong point
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?